# SDR AWXA200400506

- Difficulty date: May 4, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 51,273 hours, 32,353 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6573328
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK A .3125 INCH CRACK WAS FOUND IN BS 178 BULKHEAD VERTICAL WEB BEAM AT RBL 17.1, WL 230.  MAINTENANCE REMOVED CRACK IN BS 178 BULKHEAD VERTICAL WEB BEAM AT RBL 17.1, WL 230; FABRICATED A DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-13, FIG 1.
